# SDR CALA2013092091307

- Difficulty date: September 18, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,792 hours, 13,902 cycles
- Engine: Pwa PW4060
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SHOULDER HEATER INOPERATIVE IN LOW & HI.  REPLACED CAPTAINS SHOULDER HEATER IAW MM 21-45-12.
